Katalog GES

Showing 1 - 3 of 3 for search: 'Michalowicz, Joseph V', query time: 0.77s
No Cover Image
by Trigg, Charles W. in Mathematics Magazine Vol. 44, No. 3 (1971), p. 165-140
... E. Boas,, R. P. Lind, Douglas Michalowicz, Joseph V. Greening, M. G. Schaumberger, Norman Singh...

Volltext
Volltext
Article
Add to Favorites
    No Cover Image
    by Schaumberger, Norman in Mathematics Magazine Vol. 47, No. 1 (1974), p. 46-60
    ..., Michael Bird, M. T. Geist, A. Polter Michalowicz, Joseph V. Charosh, Mnnis Ivanoff, Vladimir F. Silverman...

    Volltext
    Volltext
    Article
    Add to Favorites
      No Cover Image
      by Hunter, J. A. H. in Mathematics Magazine Vol. 47, No. 4 (1974), p. 238-224
      .... Prielipp, Bob MacDonald, Peter McGoldrick, Janice A. Michalowicz, Joseph V. Novacky, George A. O'Malley...

      Volltext
      Volltext
      Article
      Add to Favorites

        Narrow Search

        Library Services

        Search Options

        Quick links

        Orientation